# SDR DALA2025070805157

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 76,819 hours, 36,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3265 - MISC - DECLARED EMERGENCY DUE TO LOSS OF THE BLUE SYSTEM QUANTITY AT CRUISE. CORRECTIVE ACTION: REPLACED A RUPTURED HYDRAULIC LINE CONNECTED TO THE CSMG ON THE MAIN WHEEL WELL KEEL BEAM. (LP: 7436216)
